# SDR IXXA08SMN019S

- Difficulty date: January 19, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 100
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND OUTER FUSELAGE WORN AT STATION FS 443.000 L21L.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTENT REPAIR.  REMOVED DAMAGE AREA.  PERFORMED NDT INSPECTION.  NO CRACK NO CORROSION DETECTED AFTER INSPECTION.  FABRICATED REPAIR DOUBLERS, REPAIR TRIPLERS, FILLERS, AND FINGER DOUBLERS.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-9 DATED 02-01-08, MANUFACTURER MESSAGES 1-760836333-2 DATED 02-01-08 AND 1-752082423-7 DATED 01-22-08, AD-2006-03-04, SB 53-079 REVISION 2, DRAWING SR08530027, ROD SKETCH 200801150024, DRAWING ED-4684-1, SRM 51-1-20D, NDT SPM PART 06-10-01-001.
